# SDR AALA20040074

- Difficulty date: January 17, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  CEILING EMERGENCY LIGHT AT ROW 25 INOPERATIVE.  REPLACED BATTERY AND CHARGER ASSEMBLY FOR ROW 25 CEILING EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
